TITLE

Asymptotic aspect of Jensen and Jensen type functional equations in multi-normed spaces

AUTHOR(S)
Zhihua Wang
PUB. DATE
April 2015
SOURCE
Journal of Nonlinear Sciences & Applications (JNSA);2015, Vol. 8 Issue 4, p402
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we investigate the Hyers-Ulam stability of additive functional equations of two forms: of "Jensen" and "Jensen type" in the framework of multi-normed spaces. We therefore provide a link between multi-normed spaces and functional equations. More precisely, we establish the Hyers-Ulam stability of functional equations of these types for mappings from Abelian groups into multi-normed spaces. We also prove the stability on a restricted domain and discuss an asymptotic behavior of functional equations of these types in the framework of multi-normed spaces.
ACCESSION #
102020942

 

Related Articles

  • Weak Convergence to the Coalescent in Neutral Population Models. Mohle, M. // Journal of Applied Probability;Jun99, Vol. 36 Issue 2, p446 

    Presents information on a study which investigated the asymptotics of the ancestral structure of a sample of n individual (or genes) for a large class of neutral population models. Details on the ancestral process; Overview of the convergence result; Theorems and proofs.

  • OVERFLOW BEHAVIOR IN QUEUES WITH MANY LONG-TAILED INPUTS. Mandjes, Michel; Borst, Sem // Advances in Applied Probability;Dec2000, Vol. 32 Issue 4, p1150 

    Focuses on overflow behavior in queues with many long-tailed inputs. Buffer overflow; Large-deviation asymptotics; Long-tailed on periods; Long-range dependence; On-off sources; Queuing theory; Reduced-load approximations; Regular variation; Subexponentiality.

  • LOSS ASYMPTOTICS IN LARGE BUFFERS FED BY HETEROGENEOUS LONG-TAILED SOURCES. Likhanov, Nikolay; Mazumdar, Ravi R. // Advances in Applied Probability;Dec2000, Vol. 32 Issue 4, p1168 

    Focuses on loss asymptotics in large buffers fed by heterogenous long-tailed sources. Fluid queues; Reduction of the effect of reducing the available capacity for long-tailed sessions; Asymptotics.

  • Existence of solutions for fractional Schrödinger equation with asymptotically periodic terms. Da-Bin Wang; Man Guo; Wen Guan // Journal of Nonlinear Sciences & Applications (JNSA);2017, Vol. 10 Issue 2, p625 

    In this paper, we investigate the following nonlinear fractional Schrödinger equation . . . where s є (0, 1),N > 2 and (-͙)s is fractional Laplacian operator. We prove that the problem has a non-trivial solution under asymptotically periodic case of V and f at infinity. Moreover, the...

  • ASYMPTOTICS OF THE DENSITY OF THE SUPREMUM OF A RANDOM WALK WITH HEAVY-TAILED INCREMENTS. Yuebao Wang; Kaiyong Wang // Journal of Applied Probability;Sep2006, Vol. 43 Issue 3, p874 

    Under some relaxed conditions, in this paper we obtain some equivalent conditions on the asymptotics of the density of the supremum of a random walk with heavy-tailed increments. To do this, we investigate the asymptotics of the first ascending ladder height of a random walk with heavy-tailed...

  • ON ASYMPTOTIC STABILITY OF SOLITONS IN A NONLINEAR SCHRÖDINGER EQUATION. Komech, Alexander; Kopylova, Elena; Stuart, David; Miranville, Alain // Communications on Pure & Applied Analysis;May2012, Vol. 11 Issue 3, p1063 

    The long-time asymptotics is analyzed for finite energy solutions of the 1D Schrödinger equation coupled to a nonlinear oscillator through a localized nonlinearity. The coupled system is U(1) invariant. This article, which extends the results of a previous one, provides a proof of asymptotic...

  • DYNAMICS OF NON-AUTONOMOUS NONCLASSICAL DIFFUSION EQUATIONS ON ℝn. Cung The Anh; Tang Quoc Bao; Miranville, Alain // Communications on Pure & Applied Analysis;May2012, Vol. 11 Issue 3, p1231 

    We consider the Cauchy problem for a non-autonomous nonclassical diffusion equation of the form ut - εΔut - Δu + f(u)+ λu = g(t) on ℝn. Under an arbitrary polynomial growth order of the nonlinearity f and a suitable exponent growth of the external force g, using the method of...

  • Uniform asymptotic theory for the edge diffraction of cylindrical waves. Umul, Yusuf Ziya // IET Microwaves, Antennas & Propagation;2017, Vol. 11 Issue 15, p2219 

    The uniform asymptotic theory of diffraction is reintroduced in terms of the Fresnel cylinder function for the diffraction problems of cylindrical waves. The transition function of the above theory, which compensates the discontinuities of the diffracted wave, is constructed according to the new...

  • A Two-Player Game of Life. Levene, Mark; Roussos, George // International Journal of Modern Physics C: Computational Physics;Feb2003, Vol. 14 Issue 2, p195 

    We present a new extension of Conway's game of life for two players, which we call \p2life". P2life allows one of two types of token, black or white, to inhabit a cell and adds competitive elements into the birth and survival rules of the original game. We solve the mean-field equation for...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics